You are here

2018 Annual Meeting - Schedule

The Annual Meeting Committee is working hard to finalize a great lineup of presentations and keynotes with industry leaders.

Please check back frequently as this page will be updated as we finalize speakers and topics. Check out a list of this year's speakers in the tab above.

The full conference offers 13 hours of CME.

SCHEDULE AT A GLANCE:*

Friday, May 11th, 2018:
7:00a–4:00p *NEW: PULSES: A TMS Introductory Workshop - Check out the PULSES tab for the full schedule.
(This workshop requires separate registration. This workshop is designed for new TMS practitioners and other TMS clinicians)
6:00p Registration / Check-In Open
6:00p–8:00p Welcome Reception
Saturday, May 12th, 2018:
7:00a-8:00a

Sponsored Presentation and Breakfast
The Neurostar Advance Therapy Outcomes Registry - On Track to be the Largest Registry of Treatment Resistant Depression
TrakStar Cloud - The Next Generation of Patient Data Management Systems

Presented by: W. Scott West, M.D., & Greg Harper

8:00a-8:15a Annual Meeting Committee Welcome

8:15a-9:15a
CME: 60 MINS

TMS and the Fall of the Devil
Presented by: Saxby Pridmore, M.D.

9:15a-10:15a
CME: 60 MINS

Emerging Indications: OCD
Presented by: Joseph Zohar, Ph.D.

10:15a-11:00a BREAK:  Visit with Exhibitors

BREAKOUT SESSIONS

11:00a-12:00p
CME: 60 MINS

 

1) Technician Panel: "Tips & Tricks"
    Moderator: Lauren Valencia, LCSW
    Panel: Eric Tirrell, Roxane Zotyka, Mohamed Esuf, & Elyssa Sisko, BA, CCRC
 

2) What to do if TMS Fails? 
    Presented by: John O'Reardon, M.D., William Sauve, M.D., & David Dunner, M.D., FACPsych

3) Advanced MRI Imaging Toolset for Individualized Neuropsychiatric Diagnosis​
    Presented by: 
Sheldon Jordan, M.D.

4) rTMS for Pain: From Outcome Evidence to Practice Guideline and Clinical Implementation
    Presented By: Albert Leung, M.D., Richard Bermudes, M.D., & Joshua Kuluva, M.D.

12:00p-12:45p

Member / Business Meeting & Lunch

12:45p-1:30p
CME: 45 MINS

Top 4 Posters Flash Presentations
Moderator: F. Andrew Kozel, M.D., M.S.C.R.

  1. Low Frequency rTMS Combined with Visual Scanning Training in Patients with Post-Stroke Visuospatial Neglect by Szczepan Iwanski, Ph.D.
  2. Assessment of the Separation of Responders and Non-Responder to rTMS for Treatment Refractory MDD by Jesse Bastiaens, M.D.
  3. Introducing ‘Erik’, a TMS Training and Testing Phantom by Christian Finetto, Ph.D.
  4. Utilizing the Brain Network Activation (BNA) Technology for Transcranial Magnetic Stimulation Treatment Management in Depression by Ziv Peremen, Ph.D.

BREAKOUT SESSIONS

1:30p-2:30p
CME: 60 MINS

1) Preventing Suicide: Risk Assessment and Management
    Presented by: Jill Harkavy-Friedman, Ph.D.

2TMS in South America: Recent Clinical and Research Work
     Moderator by: Michael Kabar, M.D.
     Panel: Matías Bonanni, M.D., M.ScPaul Croarkin, D.O., MSc, & Alexander Lyford-Pike, M.D.

3) It Seemed Like a Good Idea at the Time: TMS in Small Practice
    Presented by: 
Mark Schlickman, M.D.

4) Changes in Excitability of Bilateral Motor Cortices Post-Stroke: Implications for Rehabilitation
    Presented By: Michelle N. McDonnell, Ph.D.

2:30p-3:00p

BREAK: Visit with Exhibitors

3:00p-4:00p
CME: 60 MINS

Clinical Standards Town Hall: Consensus Are Controversial
Moderator: Paul Croarkin, D.O., MSc 
Panel: Daniel Press, M.D., M.M.Sc., David Dunner, M.D., FACPsych, John O'Reardon, M.D., Shawn McClintock, Ph.D., MSCS, &  
Linda Carpenter, M.D.

4:00p-6:00p Committee Meetings
4:00p-5:00p

Sponsored Presentation
Brainsway | Depression and Beyond: Updates on Current Multi-Center Trials for OCD, PTSD and Smoking Cessation
Presented By: Aron Tendler, M.D., Roman Gersner, Ph.D.

4:00p-5:00p Sponsored Presentation
NeuroStar Advanced Therapy | Treatment for Adolescent Depression and Updates on Bipolar Depression and PTSD
Presented By: Paul Croarkin, D.O., MSc, & F. Andrew Kozel, M.D., M.S.C.R.
6:00p-8:00p
CME: 60 MINS

Poster Session and Reception

Sunday, May 13th, 2018:
7:00a-8:30a Board Meeting
7:00a- 8:00am Sponsored Presentation & Breakfast
Brainsway | Exploring New Frontiers with Deep TMS: Presenting Clinical Data on Deep TMS vs Medication and Geriatric Data Using the Brainsway System

Presented By: Aron Tendler, M.D., & David Feifel, M.D., Ph.D.
8:30a-9:30a
CME: 60 MINS

A “Circuits First” Approach to Mental Illness
Presented by: Amit Etkin, M.D., Ph.D.

BREAKOUT SESSIONS

9:30a-10:30a
CME: 60 MINS

1) Technician Panel: What's on Your Mind?
     Moderator: Lauren Valencia, LCSW

     Panel: Melissa Westerfield, Stephanie Vergara, LVN, & Sherri Capone, CMA

2) Insurance Tips, Coding Authorizations, Appeals, Contracting and More! #1
    Presented By: Kevin Kinback, M.D., & Mahmoud S. Okasha, M.D., DLFAPA

3) rTMS for Major Depressive Disorder: Getting at the Heart of It
    Presented By: Tabitha Iseger

4) Can We Accelerate rTMS Response with Multiple Daily Sessions? Insights from Case Series and Randomized Controlled Trials
     Presented By: Laura Schulze

10:30a-11:00a BREAK: Visit with Exhibitors

BREAKOUT SESSIONS

11:00a-12:00p
CME: 60 MINS

 

 

 

1) Personalizing and individualizing rTMS in Depression and OCD
    Presented by: Martijn Arns, Ph.D.

2) Location, Location, Location: Finding F3 for Placement of Coil When Treating Depression
    Presented by: Todd Hutton, M.D., Michelle Cochran, M.D., DFAPAm, & Linda Carpenter, M.D.

3) Insurance Tips, Coding, Authorizations, Appeals, Contracting, and More! #2
    Presented by: Kevin Kinback, M.D., & Mahmoud S. Okasha, M.D., DLFAPA

4) Thalamocortical Dysrythmia: Modeling for Pain, Depression, Tinnitus and Depression
     Presented by: Jay Gunkelman, QEEG-D

12:00p-12:15p BREAK: Visit with Exhibitors 
12:15p-1:15p Table Talks and Boxed Lunch
12:15p-1:15p Sponsored Presentation
Brainsway | Paving the Way for Innovation: Brainsway's Future Technologies Expand the Use of Deep TMS into New Frontiers

Presented By: Abraham Zangen, Roie Cohen, David Feifel, M.D., Ph.D., Tal Harmelech, Ph.D., Roman Gersner, Ph.D., &
Aron Tendler, M.D.
12:15p-1:15p Sponsored Presentation
NeuroStar Advanced Therapy | Roadmap to Success - Bringing Marketing Power to Your Practice
Presented By: Annie Farley, LPN, Shattuck Groome, & Leanne Scott Brown

1:15p-2:15p
CME: 60 MINS

Conducting the Neural Symphony with Non-Invasive Brain Stimulation
Presented by: Flavio Frohlich, Ph.D.

2:15p-2:45p

BREAK: Visit with Exhibitors

2:45p-3:30p
CME: 45 MINS

Non-Invasive brain stimulation in Dementia
Presented by: Alvaro Pascual-Leone, M.D., Ph.D

3:30p-4:15p
CME: 45 MINS

From Clinic to Circuit: 5Hz TMS for Posttraumatic Stress Disorder and Major Depression
Presented by: Noah Philip, M.D.

4:15p-5:00p
CME: 45 MINS

When to stop TMS? Evidence-Based Guidance for Scheduling, Stopping, or Extending the Acute Course of TMS Sessions for Treatment Resistant Major Depression
Presented by: Linda Carpenter, M.D.

5:00p Raffle/Closing Remarks

*The Clinical TMS Society does not certify their regulatory compliance, nor does the society either warrant, condone or promote any of the device companies, devices, or approaches.

**Subject to change.